關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Strong linear preservers of symmetric doubly stochastic or doubly substochastic matrices

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 92/2 數學系 譚必信 教授 期刊論文 發佈 Strong linear preservers of symmetric doubly stochastic or doubly substochastic matrices , [92-2] :Strong linear preservers of symmetric doubly stochastic or doubly substochastic matrices期刊論文Strong linear preservers of symmetric doubly stochastic or doubly substochastic matricesLin, Shwu-Huey; Tam, Bit-Shun淡江大學數學學系Conformal mapping;Graph theory;Stochastic programming;Theorem proving;Linear preservers;Permutation matrices;Stochastic matrices;Symmetric matrices;Matrix algebraPhiladelphia: Elsevier Inc.Linear Algebra and Its Applications 379(1), pp.179-200Let denote either the set of n×n symmetric doubly stochastic matrices or the set of n×n symmetric doubly substochastic matrices and let T be a linear map on span . We prove that if and only if there exists an n×n permutation matrix P such that T(X)=PtXP for all . Our proofs make use of the concept of neighborly extreme points of a polytope and depend on some intricate graph theory.已補正完成 by 蔡馨儀;tku_id: 000043586;Made available in DSpace on 2013-06-13T03:24:52Z (GMT). No. of bitstreams: 0en0024-3795國外SCITam, Bit-ShunUSA<l
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果